# SDR ABXA2022011324

- Difficulty date: January 13, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 92,713 hours, 31,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 112T47021
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA). AMES NR 0148 - LH WING, LOWER SURFACE, I/B WING AREA, CORROSION IN TWO SPOTS AROUND FASTENERS, AFT OF FUEL PNLS 531AB AND 531BB. DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED CORROSION ON THE LOWER SURFACE OF THE LEFT-HAND WING BOTTOM SKIN PANEL #2 (P/N 112T4702-1) AT RIB NO. 2 AND STRINGER 6. THE CORROSION WAS REMOVED BY BLENDING PER B767-300 SRM 57-20-01 AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. AN ULTRASONIC (UT) INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS AND RESULTS WERE RECORDED IN A 0.5” X 0.5” GRID PATTERN. INSPECTION REPORTED 0.203” REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION FROM 0.265” NOMINAL (REMOVED 0.062”) AS SHOWN IN FIGURE 1. ALL FASTENERS COMMON TO REWORKED AREAS (AS REQUIRED) WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER 767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS NOTED. THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE SUBJECT LOCATION, AS APPROVED BY FLIGHT VEHICLES CONSULTING, INC. (FVCI).
